# SDR UPS00432918

- Difficulty date: June 19, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 70,816 hours, 20,292 cycles
- Engine: Pwa JT9D7AH
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: JT9D7AH
- Part serial: P685950CN
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:SP, NR 2 OIL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT.  SHUTDOWN NR 2 ENGINE IAW CHECKLIST.  OIL PRESSURE REMAINED ABOVE 5 PSI.  ENTIRE TIME ENGINE WINDMILLED FOR 40 MINUTES AFTER SHUTDOWN.  CHECKED CHIP DETECTORS, NO DEFECT.  DRAINED OIL FROM GEARBOX, NO DEFECT DRAINED OIL FROM TANK, SOME CARBON.  FOUND OIL FILTER FULL OF CARBON, REPLACED FILTER IAW 72-61-05.  REPLACED OIL QTY TRANSMITTER IAW 79-31-01, REPLACED OIL FILTER DIFF PRESS WARNING SWITCH IAW 79-35 -01, REPLACED LOW PRESSURE WARNING SWITCH IAW 79-33-01.
